Meyers type estimates for approximate solutions of nonlinear parabolic equations and their applications

Y. Efendiev*, A. Pankov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we obtain Meyers type L p+ε-estimates for approximate solutions of nonlinear parabolic equations. This research is motivated by a numerical homogenization of these type of equations [2]. Using derived estimates we show the convergence of numerical solutions obtained from numerical homogenization methods.

Original languageEnglish (US)
Pages (from-to)105-118
Number of pages14
JournalJournal of Numerical Mathematics
Volume13
Issue number2
DOIs
StatePublished - 2005
Externally publishedYes

Keywords

  • Finite elements
  • Nonlinear equations
  • Parabolic equations

ASJC Scopus subject areas

  • Computational Mathematics

Fingerprint Dive into the research topics of 'Meyers type estimates for approximate solutions of nonlinear parabolic equations and their applications'. Together they form a unique fingerprint.

Cite this